VAERS accepts reports of adverse events and reactions that occur following vaccination. Healthcare providers, vaccine manufacturers, and the public can submit reports to the system. While very important in monitoring vaccine safety, VAERS reports alone cannot be used to determine if a vaccine caused or contributed to an adverse event or illness. The reports may contain information that is incomplete, inaccurate, coincidental, or unverifiable. In large part, reports to VAERS are voluntary, which means they are subject to biases. This creates specific limitations on how the data can be used scientifically. Data from VAERS reports should always be interpreted with these limitations in mind.
The strengths of VAERS are that it is national in scope and can quickly provide an early warning of a safety problem with a vaccine. As part of CDC and FDA’s multi-system approach to post-licensure vaccine safety monitoring, VAERS is designed to rapidly detect unusual or unexpected patterns of adverse events, also known as “safety signals.” If a safety signal is found in VAERS, further studies can be done in safety systems such as the CDC’s Vaccine Safety Datalink (VSD) or the Clinical Immunization Safety Assessment (CISA) project. These systems do not have the same scientific limitations as VAERS, and can better assess health risks and possible connections between adverse events and a vaccine.
Key considerations and limitations of VAERS data:
VAERS data available to the public include only the initial report data to VAERS. Updated data which contains data from medical records and corrections reported during follow up are used by the government for analysis. However, for numerous reasons including data consistency, these amended data are not available to the public.
She developed inflamed lymph nodes (lymphadenitis), all over the body rash, ongoing fever for more than 3 weeks. She was diagnosed with MIS-C, her heart, intestines, lungs, skin and liver were inflamed. She was hospitalized and treated with immunoglobulin, steroids, anticoagulant, fever reducing medications, etc. By the second treatment, her belly started getting distended, her lungs were filled with liquids. She was transferred to ICU and her heart stopped beating right there.
Open in Wayback Machine
(If this is a foreign report without a description you will be able to read the description in the Wayback Machine on Medalerts if the report became public for the first time before November 18, 2022.)
|COVID19 (COVID19 (PFIZER-BIONTECH))||1||COVID19||PFIZER\BIONTECH||RL0007||SYR||LA|
|COVID19 (COVID19 (PFIZER-BIONTECH))||2||COVID19||PFIZER\BIONTECH||FL0007||SYR||LA|